# SDR HNAA0800013

- Difficulty date: December 29, 2007
- Submitted: January 6, 2008
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 48,231 hours, 53,765 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ROW 9 EMERGENCY LIGHTS WIRING WAS FOUND EXPOSED.  WIRES WERE REPOSITIONED UNDER PROTECTIVE COVER STRIP.  AIRCRAFT WAS RETURNED TO SERVICE.
